MathSciNet Relay Station
MathSciNet bibliographic data
MR1784421 60H07 (46F25 60H30)
Feyel, D.; Üstünel, A. S. The notion of convexity and concavity on Wiener space. J. Funct. Anal. 176 (2000), no. 2, 400–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement